RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 4, Pages 818–821 (Mi dan8666)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

A formulation of an inverse boundary value problem for the wave equation and an iterative method for its solution

A. V. Baev

Lomonosov Moscow State University

Full text: PDF file (466 kB)

Bibliographic databases:
UDC: 517.946
Presented: А. Н. Тихонов
Received: 29.12.1985

Citation: A. V. Baev, “A formulation of an inverse boundary value problem for the wave equation and an iterative method for its solution”, Dokl. Akad. Nauk SSSR, 287:4 (1986), 818–821

Citation in format AMSBIB
\Bibitem{Bae86}
\by A.~V.~Baev
\paper A formulation of an inverse boundary value problem for the wave
equation and an iterative method for its solution
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 4
\pages 818--821
\mathnet{http://mi.mathnet.ru/dan8666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=838837}
\zmath{https://zbmath.org/?q=an:0619.35103}


Linking options:
  • http://mi.mathnet.ru/eng/dan8666
  • http://mi.mathnet.ru/eng/dan/v287/i4/p818

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Baev, I. E. Soltan, “Inverse problem of predicting an inhomogeneous medium via vertical seismic profiling data”, Comput. Math. Math. Phys., 37:6 (1997), 703–712  mathnet  mathscinet  zmath
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019